Ziad S. Ali
Generalized theorems on the Fourier Chebyshev finite series expansion
International Journal of Contemporary Mathematical Sciences, Vol. 10, 2015, no. 4, 167-178
Copyright © 2015 Ziad S. Ali. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Cited by (1):
Ziad S. Ali, A New Method on the Fourier Chebyshev Expansion of the Product of Special Chebyshev Sums with Combinatorial Coefficients, International Journal of Contemporary Mathematical Sciences, 10, no. 7 (2015), 331-340 [CrossRef]